# SDR UALA2012110806420

- Difficulty date: November 7, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 64,787 hours, 9,274 cycles
- Engine: Pwa PW40903
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 47348707
- Part serial: 38
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GROUND FOUND STATUS MSG "FIRE CARD ENG R" DISPLAYED ON EICAS.  REPLACED R-ENGINE FIRE DET CARD P84A10, STATUS MSG EXTINGUISHED AND FIRE TEST NORMAL.
